Skip to Content

Join the 'Research' group to help and get support from people like you.

Research Questions

 Clear

We found 81 questions associated with the 'Research' topic.

How much does qsymia cost without insurance?

Posted 28 May 2015 by alena312 3 answers

Iam looking into medication that will help me with my weight loss. I currently need to lose 60lb. My dr suggested saxenda or belviqu ithink thatis how you spellit. But after doing my research I foundthat this medication might be more effective. I am curious of how much it would cost me monthly. I ...

Peripheral Arterial Disease - A Graduate Student Researching a Cure?

Posted 21 Jan 2017 by mevans2460 0 answers

... at UCSB. I recently learned about peripheral artery disease after talking to doctors. I was saddened to hear about the hardships that are attributed with this condition and the limited treatment options that are available. After looking more into the condition, I think there is an opportunity ...

I began taking Erivedge 6 days ago. How soon can I expect side effects - hair loss, muscle cramps?

Posted 8 Jan 2017 by tschambers 0 answers

I began taking Erivedge 6 days ago for infiltrative, locally advanced BCC on my scalp. So far, I have felt a little tired and have had diarrhea. However, in doing research on the drug, I am aware that other side effects are associated with it... such as muscle cramps, joint pain, hair loss, changes ...

Lamotrigine - Additional Anxiety medication?

Posted 10 Nov 2016 by pamelamikal 6 answers

Doctor wants me to think about adding an SNRI to my regimen. Stress and anxiety getting to be too much and making me even more paranoid and OCD. He asked me to go home and do some research and let him know what ones seem good to me. Any suggestions?

Is there a research group (or something) that is gathering information about peripheral neuropathy?

Posted 14 Dec 2016 by alifewithoutpain 0 answers

... I read the list of medications and there is nothing for PN. Medication should not mask the problems of PN. In doing so, it only makes the pain worst. Can the problem be from the brain center? Can NP be brought back under control?

Hi. I am currently been treated with vedolizumab but have found I am 5 weeks pregnant?

Posted 2 Dec 2016 by amz89 1 answer

In the UK research into the affects on pregnancy are limited and I wondered if anyone could advise me on wether I should continue treatment during my pregnancy?

How can I tell if red patch on forehead is dry skin or something more serious?

Posted 2 Nov 2016 by dogproblems 0 answers

I've had a red patch on my forehead for about a year. It is flat about and about an inch in diameter, it doesn't really bother me outside of appearance but after doing some research on what it is, I'd like to put myself at ease and see if anyone have experience with this. I have a ...

Celebrex should I take it or not?

Posted 12 Oct 2016 by Aman_APD 1 answer

Hi, i have a slight pain in my throat and well my doctors in school prescribed celebrex to me. Now im a bit of a freak and hate meds so i went and did some research on the drug and well the side effects scare me and im quite hesitant to take the drug. So how safe is the drug? i don have an medical ...

A lab. in Massachusetts has completed animal studies utilizing 17 Beta estradiol for slowing and?

Posted 23 Oct 2016 by Joe Tee 0 answers

stopping the symptoms of Huntington's Disease. (The lab. is the Huntington's Disease Research Foundation in Worcester, Ma.). Has anyone read the patented Rx they have? Is there any interest in this research, which hopefully will be in clinical trials very soon here in the USA and possibly ...

I have been on Seroquel for approx 3 years. I have gained about 20 kgs and had no idea that this?

Posted 17 Sep 2016 by Tweetie Pie 2 answers

... drug caused large weight gain until doing research. I was taking 150mgs for mood swings. Have weaned down gradually and took my last one last night. Is it hard to get the weight off? Also, I have leg swelling which I did not know was a side effect either. Will that go away after stopping it. I ...

If you are taking a lot of psychiatric medicine to stay sane can you still take Viekra Pak and Ribi?

Posted 18 Sep 2016 by slh92271 0 answers

I had to stop because my doctor never told me I had to take less medicine and after research some meds caused severe reactions and doc won't listen. I had yellow compacted stool, total confusion, no memory, organs and muscle aches, bed ridden, blood turning hard black coming out of skin, ...

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group